# SDR SWIA2025012441206

- Difficulty date: December 6, 2024
- Submitted: January 24, 2025
- Operation: Air carrier
- Aircraft: N170PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15170
- Aircraft time: 37,531 hours, 27,364 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FS661+90 FRAME ATTACH FLANGE BETWEEN STR 26L Â€“ 26R       (C-CHECK RO 1/23/2025)    REPAIRED FRAME ATTACH FLAGE BETWEEN FS661+90 STGR 26L-26R REF REO 690-53-31-897 REV -- DATED 2025-01-08.. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY. LEAK CHECK GOOD. SEE CONTINUATION CARD FOR DETAILS.
